# SDR SWIA2020040850055

- Difficulty date: March 5, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 30,288 hours, 18,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION ON LBL9 LONGITUDINAL FLOOR BEAM AT FS1031   (C-CHECK) RO 4/6/2020   REMOVED CORROSION ON LBL 9 LONGITUDINAL FLOOR BEAM AT FS 1031.00. REF CRJ700 SRM ORIGINAL MATERIAL THICKNESS AT BLENDED AREAS OF LBL 9 FLOOR BEAM IS 0.120" PER BOMBARDIER DRAWING. REMAINING MATERIAL AT LARGEST REWORKED AREA = 0.087". OUT OF LIMITS, NO DAMAGE IS ALLOWED ON THE FLOOR SUPPORT STRUCTURE PER CRJ700 SRM. REMOVED 0.033" AT DEEPEST POINT. VERIFIED WITH TOOL TUSS8817 NEXT CAL DUE 30-APR-20 INSTALLED FABRICATED FLOOR BEAM, SHIMS AND SPLICE ANGLES WITH NEW FASTENERS REF CRJ700 SRM COMPLIED WITH SKY CARD (CL600-2C10) STUCTURAL MAJOR REPAIR (**RII**) AND M-337 FORM
